Alert archive / Pennsylvania / River Flood Warnings in 2018

River Flood Warning 19, NWS State College, PA

July 24, 2018Perry County, Pennsylvania

NWS State College, PA issued this river flood warning at Jul 24, 2018, 8:35 AM EDT for Perry County, Pennsylvania. It took effect at Jul 24, 2018, 10:00 AM EDT. It was in force for 22 hr.

The area

The outline as issued.

The facts

Issued
Jul 24, 2018, 8:35 AM EDT (12:35 UTC)
In effect from
Jul 24, 2018, 10:00 AM EDT
Expired
Jul 25, 2018, 8:00 AM EDT
In force
22 hr
Issued by
NWS State College, PA
Area
Storm-based polygon
Flood severity
Minor

County Perry County, PA

The radar

The State College radar (KCCX), 94 km from the middle of the area, began a volume at 12:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Sherman Creek at Shermans Dale (SMDP1). The gauge peaked at 8.75 ft at Jul 25, 2018, 8:00 PM EDT.

actionminormoderate51007/2407/2507/26
Action stage
5 ft
Minor stage
9 ft
Moderate stage
11 ft
Major stage
16 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 01568000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

901 
WGUS41 KCTP 241235
FLWCTP
Bulletin - Immediate Broadcast Requested
Flood Warning
National Weather Service State College PA
835 AM EDT Tue Jul 24 2018

...The National Weather Service in State College, PA has issued a 
flood warning for the following creeks in Pennsylvania...

  Penns Creek Near Penns Creek
  Sherman Creek At Shermans Dale
  Conodoguinet Creek Near Hogestown

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Never drive cars through flooded areas!! The water 
may be too deep to allow safe passage. Most deaths that occur during 
flooding are related to vehicles trying to cross flooded roadways.

An update to this product will be issued this afternoon.

&&

PAC109-119-250034-
/O.NEW.KCTP.FL.W.0018.180724T1500Z-180727T0234Z/
/PNCP1.1.ER.180724T1500Z.180725T0600Z.180726T2034Z.NO/
835 AM EDT Tue Jul 24 2018

The National Weather Service in State College, PA has issued a 

* Flood Warning for 
  The Penns Creek Near Penns Creek
* until Thursday evening...Or until the warning is cancelled.
* At 8 AM Tuesday the stage was...7.4 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* The creek is forecast to rise above flood stage this morning and 
  crest near 10.0 feet tonight.
* At 10.0 feet...High water overflows both banks. Several homes and 
  cottages on the left or north bank are affected. Many secondary 
  roads along the creek are closed due to high water levels.

&&

LAT...LON 4089 7712 4089 7705 4089 7698 4086 7698
      4085 7706 4086 7711             

$$

PAC099-250034-
/O.NEW.KCTP.FL.W.0019.180724T1400Z-180725T1200Z/
/SMDP1.1.ER.180724T1400Z.180724T2100Z.180725T0600Z.NO/
835 AM EDT Tue Jul 24 2018

The National Weather Service in State College, PA has issued a 

* Flood Warning for 
  The Sherman Creek At Shermans Dale
* until Wednesday morning...Or until the warning is cancelled.
* At 8 AM Tuesday the stage was...8.5 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* The creek is forecast to rise above flood stage by late this 
  morning and crest near 9.6 feet by late this afternoon. The creek 
  will fall below flood stage by after midnight tonight.
* At 9.0 feet...Several homes along River Road are affected by high 
  water.

&&

LAT...LON 4036 7726 4035 7719 4037 7713 4036 7709
      4031 7716 4031 7725             

$$

PAC041-250034-
/O.NEW.KCTP.FL.W.0020.180725T0200Z-000000T0000Z/
/HGSP1.1.ER.180725T0200Z.180726T1200Z.000000T0000Z.NO/
835 AM EDT Tue Jul 24 2018

The National Weather Service in State College, PA has issued a 

* Flood Warning for 
  The Conodoguinet Creek Near Hogestown
* from this evening until further notice...Or until the warning is 
  cancelled.
* At 8 AM Tuesday the stage was...6.7 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* The creek is forecast to rise above flood stage by tonight and 
  crest near 9.9 feet by Thursday morning.
* At 10.0 feet...Some residences in the vicinity of Erb's Bridge 
  Road, Prowell Road, Stone Spring Lane, and Oyster Mill Road are 
  flooded.

&&

LAT...LON 4023 7747 4028 7713 4031 7692 4023 7689
      4020 7715 4015 7748             

$$

CJE
3 follow-up statements
081 
WGUS81 KCTP 241422
FLSCTP
Flood Statement 
National Weather Service State College PA
1022 AM EDT Tue Jul 24 2018

...The Flood Warning continues for the following creeks in 
Pennsylvania...

  Penns Creek Near Penns Creek
  Sherman Creek At Shermans Dale
  Conodoguinet Creek Near Hogestown

...The Flood Warning continues for the following creek in 
Pennsylvania...

  Swatara Creek At Harper Tavern
  Swatara Creek Above Middletown
  Swatara Creek Near Hershey

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Never drive cars through flooded areas!! The water 
may be too deep to allow safe passage. Most deaths that occur during 
flooding are related to vehicles trying to cross flooded roadways.

An update to this product will be issued this afternoon.

&&

PAC075-107-250221-
/O.CON.KCTP.FL.W.0014.000000T0000Z-000000T0000Z/
/HTVP1.3.ER.180723T0903Z.180725T0500Z.000000T0000Z.NO/
1022 AM EDT Tue Jul 24 2018

The Flood Warning continues for
  The Swatara Creek At Harper Tavern.
* At 10 AM Tuesday the stage was 15.3 feet and rising.
* Flood stage is 9.0 feet.
* Major flooding is forecast.
* The creek will crest near 17.6 feet by after midnight tonight then 
  begin falling.
* At 18.0 feet...Widespread flooding occurs with many roads, homes 
  and businesses affected.

&&

LAT...LON 4059 7648 4052 7639 4037 7647 4034 7659
      4038 7663 4043 7658             

$$

PAC043-250221-
/O.CON.KCTP.FL.W.0016.000000T0000Z-000000T0000Z/
/MTLP1.3.ER.180724T0541Z.180726T1800Z.000000T0000Z.UU/
1022 AM EDT Tue Jul 24 2018

The Flood Warning continues for
  The Swatara Creek Above Middletown.
* At 10 AM Tuesday the stage was 12.5 feet and rising.
* Flood stage is 11.0 feet.
* Major flooding is forecast.
* The creek will crest near 18.8 feet by early Thursday afternoon 
  then begin falling.


&&

LAT...LON 4026 7676 4024 7668 4019 7669 4016 7672
      4018 7675                       

$$

PAC043-075-250221-
/O.CON.KCTP.FL.W.0015.000000T0000Z-000000T0000Z/
/HERP1.3.ER.180723T1424Z.180725T1200Z.000000T0000Z.NR/
1022 AM EDT Tue Jul 24 2018

The Flood Warning continues for
  The Swatara Creek Near Hershey.
* At 10 AM Tuesday the stage was 12.9 feet and rising.
* Flood stage is 7.0 feet.
* Major flooding is forecast.
* The creek will crest near 15.7 feet by tomorrow morning then begin 
  falling.
* At 16.0 feet...Numerous homes adjacent to the creek are affected by
  high water.

&&

LAT...LON 4038 7663 4034 7659 4027 7662 4024 7668
      4026 7676 4032 7668             

$$

PAC061-250221-
/O.NEW.KCTP.FL.W.0021.180725T1000Z-180727T0000Z/
/SLYP1.1.ER.180725T1000Z.180726T0000Z.180726T1800Z.NO/
1022 AM EDT Tue Jul 24 2018

The Flood Warning continues for
  The Aughwick Creek Near Shirleysburg.
* At 10 AM Tuesday the stage was 8.7 feet and rising.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* The creek will crest near 10.8 feet Wednesday evening then begin 
  falling.
* At 10.0 feet...Aughwick Creek at Shirleysburg exceeds its banks. 
  Several homes are affected.

&&

LAT...LON 4038 7789 4036 7782 4030 7783 4023 7788
      4025 7795 4032 7791             

$$

PAC109-119-250221-
/O.EXT.KCTP.FL.W.0018.180724T2100Z-180727T0345Z/
/PNCP1.1.ER.180724T2100Z.180726T0000Z.180726T2145Z.NO/
1022 AM EDT Tue Jul 24 2018

The Flood Warning continues for
  The Penns Creek Near Penns Creek.
* from this afternoon to Thursday evening...Or until the warning is 
  cancelled.
* At 10 AM Tuesday the stage was 7.3 feet and rising.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* The creek is forecast to rise above flood stage this afternoon and 
  crest near 9.7 feet Wednesday evening.
* At 10.0 feet...High water overflows both banks. Several homes and 
  cottages on the left or north bank are affected. Many secondary 
  roads along the creek are closed due to high water levels.

&&

LAT...LON 4089 7712 4089 7705 4089 7698 4086 7698
      4085 7706 4086 7711             

$$

PAC099-250221-
/O.EXT.KCTP.FL.W.0019.000000T0000Z-180725T1800Z/
/SMDP1.1.ER.180725T0100Z.180725T0600Z.180725T1200Z.NO/
1022 AM EDT Tue Jul 24 2018

The Flood Warning continues for
  The Sherman Creek At Shermans Dale.
* At 9 AM Tuesday the stage was 8.4 feet and rising.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* The creek is forecast to rise above flood stage by tonight and 
  crest near 9.7 feet by after midnight tonight. The creek will fall 
  below flood stage by tomorrow morning.
* At 9.0 feet...Several homes along River Road are affected by high 
  water.

&&

LAT...LON 4036 7726 4035 7719 4037 7713 4036 7709
      4031 7716 4031 7725             

$$

PAC041-250221-
/O.EXT.KCTP.FL.W.0020.180725T0000Z-000000T0000Z/
/HGSP1.1.ER.180725T0000Z.180726T0400Z.000000T0000Z.NO/
1022 AM EDT Tue Jul 24 2018

The Flood Warning continues for
  The Conodoguinet Creek Near Hogestown.
* from this evening until further notice...Or until the warning is 
  cancelled.
* At 10 AM Tuesday the stage was 6.8 feet and rising.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* The creek is forecast to rise above flood stage by this evening and
  crest near 9.6 feet by early Thursday morning.
* At 10.0 feet...Some residences in the vicinity of Erb's Bridge 
  Road, Prowell Road, Stone Spring Lane, and Oyster Mill Road are 
  flooded.

&&

LAT...LON 4023 7747 4028 7713 4031 7692 4023 7689
      4020 7715 4015 7748             

$$

CJE
435 
WGUS81 KCTP 242101
FLSCTP
Flood Statement 
National Weather Service State College PA
501 PM EDT Tue Jul 24 2018

...The Flood Warning continues for the following creeks in 
Pennsylvania...

  Aughwick Creek At Shirleysburg
  Sherman Creek At Shermans Dale

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Never drive cars through flooded areas!! The water 
may be too deep to allow safe passage. Most deaths that occur during 
flooding are related to vehicles trying to cross flooded roadways.

An update to this product will be issued later this evening.

&&

PAC061-250901-
/O.EXT.KCTP.FL.W.0021.180725T1800Z-180726T1200Z/
/SLYP1.1.ER.180725T1800Z.180726T0000Z.180726T0600Z.NO/
501 PM EDT Tue Jul 24 2018

The Flood Warning continues for
  The Aughwick Creek At Shirleysburg.
* At 4 PM Tuesday the stage was 7.5 feet and rising.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* The creek is forecast to rise just above flood stage Wednesday and 
  crest near 10.2 feet.
* At 10.0 feet...Aughwick Creek at Shirleysburg exceeds its banks. 
  Several homes are affected.

&&

LAT...LON 4038 7789 4036 7782 4030 7783 4023 7788
      4025 7795 4032 7791             

$$

PAC099-250901-
/O.EXT.KCTP.FL.W.0019.000000T0000Z-180725T1400Z/
/SMDP1.1.ER.180725T0430Z.180725T0600Z.180725T0800Z.NO/
501 PM EDT Tue Jul 24 2018

The Flood Warning continues for
  The Sherman Creek At Shermans Dale.
* At 4 PM Tuesday the stage was 8.1 feet and rising.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* The creek is forecast to rise above flood stage by midnight 
  tonight and crest near 9.2 feet after midnight. The creek will 
  fall below flood stage Wednesday morning.
* At 9.0 feet...Several homes along River Road are affected by high 
  water.

&&

LAT...LON 4036 7726 4035 7719 4037 7713 4036 7709
      4031 7716 4031 7725             

$$

CJE
208 
WGUS81 KCTP 250136
FLSCTP
Flood Statement 
National Weather Service State College PA
936 PM EDT Tue Jul 24 2018

...The Flood Warning is cancelled for the following rivers in 
Pennsylvania...

  Sherman Creek At Shermans Dale

...The Flood Warning continues for the following creeks in 
Pennsylvania...

  Aughwick Creek At Shirleysburg
  Penns Creek Near Penns Creek
  Conodoguinet Creek Near Hogestown
  Swatara Creek At Harper Tavern
  Swatara Creek Near Hershey

...The Flood Warning continues for the following creeks in 
Pennsylvania...

  Swatara Creek Above Middletown

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Never drive cars through flooded areas!! The water 
may be too deep to allow safe passage. Most deaths that occur during 
flooding are related to vehicles trying to cross flooded roadways.

An update to this product will be issued later tonight.

&&

PAC075-107-251336-
/O.EXT.KCTP.FL.W.0014.000000T0000Z-180727T1500Z/
/HTVP1.3.ER.180723T0903Z.180724T1731Z.180727T0900Z.NO/
936 PM EDT Tue Jul 24 2018

The Flood Warning continues for
  The Swatara Creek At Harper Tavern.
* At 9 PM Tuesday the stage was 14.5 feet and falling.
* Flood stage is 9.0 feet.
* Moderate flooding is forecast.
* At 14.0 feet...A number of homes along the creek are affected. Some
  evacuations are necessary.

&&

LAT...LON 4059 7648 4052 7639 4037 7647 4034 7659
      4038 7663 4043 7658             

$$

PAC043-251336-
/O.CON.KCTP.FL.W.0016.000000T0000Z-000000T0000Z/
/MTLP1.2.ER.180724T0541Z.180727T0000Z.000000T0000Z.UU/
936 PM EDT Tue Jul 24 2018

The Flood Warning continues for
  The Swatara Creek Above Middletown.
* At 9 PM Tuesday the stage was 13.3 feet and rising.
* Flood stage is 11.0 feet.
* Moderate flooding is forecast.
* The creek will crest near 16.2 feet by Thursday evening then begin 
  falling.


&&

LAT...LON 4026 7676 4024 7668 4019 7669 4016 7672
      4018 7675                       

$$

PAC043-075-251336-
/O.EXT.KCTP.FL.W.0015.000000T0000Z-180727T2200Z/
/HERP1.2.ER.180723T1424Z.180725T1800Z.180727T1600Z.NO/
936 PM EDT Tue Jul 24 2018

The Flood Warning continues for
  The Swatara Creek Near Hershey.
* At 9 PM Tuesday the stage was 13.5 feet and falling.
* Flood stage is 7.0 feet.
* Moderate flooding is forecast.
* At 14.0 feet...Numerous homes adjacent to the creek are affected by
  high water.

&&

LAT...LON 4038 7663 4034 7659 4027 7662 4024 7668
      4026 7676 4032 7668             

$$

PAC061-251336-
/O.EXT.KCTP.FL.W.0021.180725T1500Z-180726T2000Z/
/SLYP1.1.ER.180725T1500Z.180726T0000Z.180726T1400Z.NO/
936 PM EDT Tue Jul 24 2018

The Flood Warning continues for
  The Aughwick Creek At Shirleysburg.
* from Wednesday morning to Thursday afternoon...Or until the warning
  is cancelled.
* At 8 PM Tuesday the stage was 7.3 feet and rising.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* The creek is forecast to rise above flood stage by late morning 
  tomorrow and crest near 10.6 feet by tomorrow evening. The creek 
  will fall below flood stage by late Thursday morning.
* At 10.0 feet...Aughwick Creek at Shirleysburg exceeds its banks. 
  Several homes are affected.

&&

LAT...LON 4038 7789 4036 7782 4030 7783 4023 7788
      4025 7795 4032 7791             

$$

PAC109-119-251336-
/O.EXT.KCTP.FL.W.0018.000000T0000Z-180727T0300Z/
/PNCP1.1.ER.180724T2250Z.180726T0000Z.180726T2100Z.NO/
936 PM EDT Tue Jul 24 2018

The Flood Warning continues for
  The Penns Creek Near Penns Creek.
* At 9 PM Tuesday the stage was 8.1 feet and rising.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* The creek will crest near 9.7 feet by late evening tomorrow. The 
  creek will fall below flood stage Thursday afternoon.
* At 10.0 feet...High water overflows both banks. Several homes and 
  cottages on the left or north bank are affected. Many secondary 
  roads along the creek are closed due to high water levels.

&&

LAT...LON 4089 7712 4089 7705 4089 7698 4086 7698
      4085 7706 4086 7711             

$$

PAC041-251336-
/O.EXT.KCTP.FL.W.0020.180725T0122Z-180728T0112Z/
/HGSP1.1.ER.180725T0056Z.180726T1200Z.180727T1912Z.NO/
936 PM EDT Tue Jul 24 2018

The Flood Warning continues for
  The Conodoguinet Creek Near Hogestown.
* from this evening to Friday evening...Or until the warning is 
  cancelled.
* At 9 PM Tuesday the stage was 8.0 feet and rising.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* The creek will crest near 9.4 feet by early Thursday afternoon. The
  creek will fall below flood stage Friday afternoon.
* At 10.0 feet...Some residences in the vicinity of Erb's Bridge 
  Road, Prowell Road, Stone Spring Lane, and Oyster Mill Road are 
  flooded.

&&

LAT...LON 4023 7747 4028 7713 4031 7692 4023 7689
      4020 7715 4015 7748             

$$

PAC099-250206-
/O.CAN.KCTP.FL.W.0019.000000T0000Z-180725T1400Z/
/SMDP1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
936 PM EDT Tue Jul 24 2018

The Flood Warning is cancelled for
  The Sherman Creek At Shermans Dale.
* At 8 PM Tuesday the stage was 7.1 feet and falling.
* Flood stage is 9.0 feet.
* The creek will crest below flood stage at 8.5 feet by tomorrow 
  morning.
* At 9.0 feet...Several homes along River Road are affected by high 
  water.

&&

LAT...LON 4036 7726 4035 7719 4037 7713 4036 7709
      4031 7716 4031 7725             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this river flood warning went out at Jul 24, 5:53 AM EDT, 2 hours 42 minutes earlier.

Area forecast discussion, Jul 24, 5:53 AM EDT, 2 hours 42 minutes before
Area Forecast Discussion
National Weather Service State College PA
553 AM EDT Tue Jul 24 2018

.SYNOPSIS...
A deep upper level trough will remain just west of Pennsylvania
through midweek, then lift northeast through the region
Wednesday night or early Thursday. An upper low and associated
cold front will push southeast into the region on Friday. By
early next week, an area of low pressure will likely approach
Pennsylvania from the Ohio Valley.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Wet pattern will continue to raise concerns for flash and small
stream flooding today. Atmospheric river will remain trained
over central Pa today, at the interface of anomalous trough
over the Ohio Valley and anomalous upper ridge over the Canadian
Maritimes. Early morning radar loop showing focus of showers
across the eastern part of the forecast area. However, near term
models indicate a shift to the west later today.

PWATs 2-3SD above climo, combined with moderate instability,
will support numerous north/south oriented bands of showers and
a few tsra with intense rain rates. Cell motion will be very
fast, so it will take training to make the flooding situation
dangerous in any given location. CAMs support the idea of local
3+ inch amounts across the eastern half of the forecast area,
where flash flood watch remains in effect. 1 hour FFG values are
running below an inch over most of the forecast area, leaving
the region susceptible to flooding.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/...
Low level jet and associated focus of heavy showers and embedded
tsra is progged to shift east of the forecast area early
Wednesday morning. However, approaching upper trough and diurnal
heating should result in a resurgence of widespread convection
by Wednesday afternoon. The combination of wet ground, high
PWATs and moderate instability will once again support locally
heavy rain amounts, so the flash flood threat remains in effect
through Wed PM.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
Med range guidance indicates weakening upper trough and
associated surface cold front will push through the region early
Thursday. Lingering morning showers in the east should give way
to clearing skies, as drier air filters in behind the front. The
return of partly to mostly sunny skies should allow temperatures
to rebound to seasonal levels in the upper 70s to mid 80s.

Guidance remains in fairly good agreement into late week, all
of which shows an upper low and associated surface cold front
pushing southeast into Pa on Friday, likely accompanied by
scattered showers and tstorms. A period of fair weather appears
likely Saturday, as high pressure builds into the area. Model
spread and forecast uncertainty then ramp up Sunday/Monday.
However, the general trend is for an increasing chance of
showers returning, as a deepening upper trough forms over the
Miss Valley and edges east. Based on latest GEFS and ECENS
output, have reserved the best chance of showers for Monday.

&&

.AVIATION /09Z TUESDAY THROUGH SATURDAY/...
Short term, high-resolution models indicate the waves of rain
showers and convection will be focused over the eastern half of
the forecast area overnight with minimal or no activity across
the western half. Whether rain falls or not, ceilings and
visibility will dip to IFR intermittently through 24/12Z.

All but impossible to time any wave of convection or SHRA
through the entire 24 hours so the best was done for the short
term with radar. After that, a generic VCSH or VCTS was placed
in with the knowledge that conditions will be similar to the
previous 24 hours. Torrential rain with IFR categories will
cross any particular airfield at any particular time based on
the forcing available at that minute in this oversaturated
atmosphere.

.Outlook...

Tue-Wed...Frequent showers and embedded t'storm with heavy
downpours associated.

Thu-Fri...Scattered showers/t'storms possible.

&&

.HYDROLOGY...
Heavy showers and embedded thunderstorms could produce
locally heavy rain across the area today into Wednesday. Given
the already wet ground across the eastern half of the state,
any additional heavy rain will pose a very serious stream and
river flooding threat. The threat of locally heavy rain should
abate by Thursday, as high pressure builds into the area.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Wednesday evening for PAZ006-012-018-
019-025>028-034>037-041-042-045-046-049>053-056>059-063>066.

&&

SYNOPSIS...Fitzgerald
NEAR TERM...Fitzgerald
SHORT TERM...Fitzgerald/Lambert
LONG TERM...Ross/Fitzgerald
AVIATION...Tyburski
HYDROLOGY...
Hazardous weather outlook, Jul 24, 6:12 AM EDT, 2 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
612 AM EDT Tue Jul 24 2018

PAZ004-005-010-011-017-024-033-251015-
Warren-McKean-Elk-Cameron-Clearfield-Cambria-Somerset-
612 AM EDT Tue Jul 24 2018

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Today and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ006-012-018-019-025>028-034>037-041-042-045-046-049>053-056>059-
063>066-251015-
Potter-Northern Clinton-Northern Centre-Southern Centre-Blair-
Huntingdon-Mifflin-Juniata-Bedford-Fulton-Franklin-Tioga-
Northern Lycoming-Sullivan-Southern Clinton-Southern Lycoming-Union-
Snyder-Montour-Northumberland-Columbia-Perry-Dauphin-Schuylkill-
Lebanon-Cumberland-Adams-York-Lancaster-
612 AM EDT Tue Jul 24 2018

...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather and
flooding.

In the hours before

Local storm report, Jul 24, 7:32 AM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
732 AM EDT TUE JUL 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     FLASH FLOOD      UNITYVILLE              41.23N  76.52W
07/24/2018                   LYCOMING           PA   TRAINED SPOTTER

            BEAUTY RUN FLOWING THROUGH BACK YARDS AGAIN

&&

EVENT NUMBER CTP1802027

PH
Local storm report, Jul 24, 7:41 AM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
741 AM EDT TUE JUL 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 AM     HEAVY RAIN       HERNDON                 40.71N  76.85W
07/24/2018  M4.50 INCH       NORTHUMBERLAND     PA   TRAINED SPOTTER

            4.5 INCHES OF RAIN OVERNIGHT

&&

EVENT NUMBER CTP1802028

PH
Local storm report, Jul 24, 7:43 AM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
743 AM EDT TUE JUL 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     HEAVY RAIN       MUNCY                   41.20N  76.79W
07/24/2018  M3.50 INCH       LYCOMING           PA   STORM CHASER

            3.5 INCHES OF RAIN OVERNIGHT

&&

EVENT NUMBER CTP1802029

PH

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 8:19 PM EDTAreal Flood AdvisoryCTPCumberland, Perry116 min
Jul 23, 8:57 PM EDTAreal Flood AdvisoryCTPAdams, York2 hr
Jul 23, 10:04 PM EDTFlash Flood WarningCTPAdams, Cumberland, Dauphin, Juniata, Lancaster, Northumberland and 2 more5 hr
Jul 23, 10:39 PM EDTAreal Flood AdvisoryCTPCentre, Clinton, Columbia, Juniata, Lycoming, Mifflin and 7 more3 hr
Jul 23, 11:30 PM EDTFlash Flood WarningCTPCentre, Clinton, Lycoming, Mifflin, Montour, Snyder and 1 more4 hr
Jul 23, 11:34 PM EDTFlash Flood WarningCTPCentre, Clinton, Lycoming, Mifflin, Montour, Northumberland and 2 more4 hr
Jul 24, 12:07 AM EDTFlash Flood WarningCTPLycoming, Tioga4 hr
Jul 24, 2:56 AM EDTAreal Flood WarningCTPAdams, Centre, Clinton, Cumberland, Dauphin, Juniata and 10 more6 hr
Jul 24, 3:43 AM EDTAreal Flood AdvisoryCTPDauphin, Lancaster, Lebanon, Schuylkill, York4 hr
Jul 24, 5:50 AM EDTAreal Flood AdvisoryCTPColumbia, Lycoming, Montour, Northumberland, Schuylkill, Sullivan3 hr
Jul 24, 8:35 AM EDTRiver Flood WarningCTPSnyder, Union58 hr
Jul 24, 8:35 AM EDTRiver Flood WarningCTPCumberland3 days
Jul 24, 9:06 AM EDTAreal Flood WarningCTPAdams, Centre, Clinton, Cumberland, Dauphin, Franklin and 11 more9 hr
Jul 24, 10:22 AM EDTRiver Flood WarningCTPHuntingdon58 hr
Jul 24, 10:54 AM EDTFlash Flood WarningCTPCumberland, Dauphin, Lancaster, York3 hr
Jul 24, 12:02 PM EDTAreal Flood AdvisoryCTPLancaster, Lebanon, York3 hr
Jul 24, 1:27 PM EDTAreal Flood AdvisoryCTPLebanon, Schuylkill3 hr
Jul 24, 1:35 PM EDTSpecial Weather StatementCTPSchuylkill40 min
Jul 24, 3:42 PM EDTAreal Flood AdvisoryCTPLancaster, Lebanon3 hr
Jul 24, 4:25 PM EDTAreal Flood AdvisoryCTPColumbia, Dauphin, Lebanon, Montour, Northumberland, Schuylkill2 hr
Jul 24, 5:20 PM EDTAreal Flood AdvisoryCTPColumbia, Lycoming, Montour, Sullivan, Tioga115 min
Jul 24, 5:45 PM EDTSpecial Weather StatementCTPFulton30 min
Jul 24, 5:58 PM EDTAreal Flood WarningCTPAdams, Centre, Clinton, Columbia, Cumberland, Dauphin and 17 more48 hr
Jul 24, 6:50 PM EDTSpecial Weather StatementCTPSnyder40 min

Nearby

River Flood Warnings in Pennsylvania, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.